# SDR CALA2014092992350

- Difficulty date: September 29, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 82,210 hours, 9,565 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHT INOPERATIVE AT DOOR 2R.  REPLACED THE RT NR 2 DOOR SLIDE EMER LIGHT & TESTED IAW AMM 33-51-06 REV 169 FOUND PASSED.
